RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Yakovlev, Andrei Aleksandrovich

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:820
Abstract pages:2251
Full texts:658
References:319
Doctor of physico-mathematical sciences
Speciality: 05.13.18 (Mathematical modelling, calculating methods, and the program systems)
Birth date: 7.07.1981
E-mail: ,

http://www.mathnet.ru/eng/person26345
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/836476

Publications in Math-Net.Ru
2013
1. Ya. V. Bazaikin, V. A. Baikov, I. A. Taimanov, A. A. Yakovlev, “Numerical analysis of topological characteristics of three-dimensional geological models of oil and gas fields”, Matem. Mod., 25:10 (2013),  19–31  mathnet
2012
2. Yu. A. Kordyukov, A. A. Yakovlev, “The Problem of the Number of Integer Points in Families of Anisotropically Expanding Domains, with Applications to Spectral Theory”, Mat. Zametki, 92:4 (2012),  632–635  mathnet  mathscinet  zmath  elib; Math. Notes, 92:4 (2012), 574–576  isi  elib  scopus
2011
3. Yu. A. Kordyukov, A. A. Yakovlev, “Integer points in domains and adiabatic limits”, Algebra i Analiz, 23:6 (2011),  80–95  mathnet  mathscinet  elib; St. Petersburg Math. J., 23:6 (2012), 977–987  isi  elib  scopus
2010
4. A. A. Yakovlev, “Asymptotics of the spectrum of the Laplace operator on Riemannian Sol-manifolds in the adiabatic limit”, Sibirsk. Mat. Zh., 51:2 (2010),  457–472  mathnet  mathscinet  elib; Siberian Math. J., 51:2 (2010), 370–382  isi  elib  scopus
5. V. A. Baikov, N. K. Bakirov, A. A. Yakovlev, “Asymptotic behavior of the variogramm at zero”, Ufimsk. Mat. Zh., 2:3 (2010),  10–16  mathnet  zmath
2008
6. A. A. Yakovlev, “Adiabatic Limits on Riemannian $\mathrm{Sol}$-Manifolds”, Mat. Zametki, 84:2 (2008),  318–320  mathnet  mathscinet; Math. Notes, 84:2 (2008), 297–299  isi  scopus
7. A. A. Yakovlev, “Adiabatic limits on Riemannian Heisenberg manifolds”, Mat. Sb., 199:2 (2008),  149–160  mathnet  mathscinet  zmath  elib; Sb. Math., 199:2 (2008), 307–318  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019